Shortness Of Breath

Shortness of breath is also known as dyspnea. It is the feeling that one has when there is not enough air in the lungs. It is a symptom of asthma, pneumonia, heart attack, heart failure, panic attack, choking, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the cause for mucus, throat pain, and chest pain even after taking antibiotics?

Query: Hello doctor, My girlfriend had mucus, throat pain, shortness of breath, tiredness, chest pain, and a build-up of snot. She had two doses of antibiotics for a chest infection. Done a chest x-ray, it was clear and normal. She was asked to take antihistamines to stop mucus from the back of the throat...  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From your history, it is evident that she has picked up an allergy, which is constantly leading her to develop mucus, and hence, her entire chest is getting congested. Ideally, there is only one thing you can do, and that is to change her atmosphere so that she is no...  Read Full »

Are tingling tongue and itchy mouth after eating kiwi a sign of allergy?

Query: Hello doctor, I am a 17 years old female. I had one kiwi, and it makes my mouth hurt, but it was not too bad, and I liked the flavor. I just managed it. I decided to have two kiwis yesterday, and then my mouth and tongue were tingly and itchy. My stomach was disturbed, and there was a kind of short...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. You are right the symptoms you perceived could be because of kiwi allergy. This is called oral allergy syndrome or pollen food syndrome. The raw proteins in fruit or peel of the fruit cause allergic symptoms. It may occur with certain other fruits, also like peach...  Read Full »

I have shortness of breath and numbness in arms in the morning. Why?

Query: Hello doctor, I am a 32 year old male, who weighs 115 lbs and I am 5.10 feet tall. I woke up after an hour of sleep with shortness of breath and numbness in my right arm. I have been suffering from a cold, for a week now. Five days ago I boarded a flight, I got congested during the first leg of the...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I would give my opinion regarding this, but it may not be the final diagnosis as I have not examined you. Shortness of breath after lying down for an hour implies there is a pulmonary congestion, that is pooling of blood in lungs due to weakened heart. It is called ort...  Read Full »

What is the treatment for inhaling drywall dust?

Query: Hello doctor, I have a question in regards to pulmonology and exposure to crystalline silica. I have done a ton of research on the internet regarding this subject and probably know as much as anyone can know based solely on internet information. So I am hoping someone with a more advanced knowledge ...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. I have surfed your links and understood your problem in detail. (attachments removed to protect patient identity) After silica exposure you are suffering from what is called as acute silicosis. Acute silicosis results from short term exposure to very large am...  Read Full »

I am sick with cough and wheeze. How to get cured?

Query: Hello doctor,I am 22 years old female, with 5'5" height and I weight 60.5 kg. I have been sick for the past seven days, and my symptoms have not seemed to have gone away. I was given antibiotics (Amoxicillin) as well. I was to know where to go from here I can tell you what my symptoms are,1. Coughin...  Read Full »


Dr. Priety

General Practitioner

Answer: Hello, Welcome to icliniq.com. From your history, it is evident that you have bronchial asthma. In asthma, there is reversible airway obstruction, the airway becomes swollen and narrow, and this is the reason for wheeze and cough. But coughing out on blood indicates that your lung going on for some ...  Read Full »

My 15-year-old daughter had shortness of breath, while practicing gymnastics. What could be the cause?

Query: Hello doctor, My teen daughter is 15-year-old, 5'5" tall with 115 Ibs, a healthy gymnast, she has done gymnastics from her two years of age. She eats well, does not drink soda except every great once in a while. She has been experiencing shortness of breath, leading to some dizziness while at pract...  Read Full »


Dr. Manish Meena

General Practitioner

Answer: Hello, Welcome to icliniq.com. After going through your history mostly, it is a due weakness, but if she experiences breathlessness at rest, then you need to consult. Right now, you should give her multivitamin supplements like iron, Folic acid, and Vitamin B complex. Do not let her practice empty...  Read Full »

Can e-cigarette cause shortness of breath?

Query: Hi doctor, I am suffering from shortness of breath after vaping e-cigarette. I consulted doctors and they said my lungs are fine. I read on the internet that a lot of people suffering with the same. When I reduce my e-cigarette I feel better. Also, I had FESS surgery and SMR before two weeks. My c...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have carefully reviewed your case and can well establish the issues you are facing right now. Actually, the chemicals in e-cigarette are very dangerous for the lungs and airways. They cause narrowing of the small airways due to toxic effects caused directly by the vap...  Read Full »

I have serious sleep paralysis with shortness of breath. Why?

Query: Hello doctor, I am having serious sleep paralysis. In it I feel like I can move my muscle a bit like slightly moving my finger or speaking short words like "maa". But I think I am hallucinating that too. Plus I am having acute bronchitis in this case and have to breathe through the mouth. So I have...  Read Full »


Dr. Sunil Sekhri

General Practitioner, Family Physician

Answer: Hello, Welcome to icliniq.com. As far as your bronchitis is concerned, I advise my patients to avoid smoking and take steam inhalation twice a day. I also advise syrup Phensedyl BR (Ambroxol and Guaifenesin) 2.5 ml twice a day for five days and tablet Allegra M one tablet at night for five days. If ...  Read Full »

I have chest pain, back pain, arm pain, and shortness of breath. What should I do?

Query: Hello doctor, I have chest pain, back pain, left arm pain, and slightly shortness of breath for the past two years. The pain remains constant all the time. I also have irritation and tingling for the last two years continuously. I have done ECG, echo, TMT, and CT angiography twice, and everything i...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your symptoms do not seem to be due to a heart problem. Tingling sensations, irritation, etc., are not caused by the heart. Your symptoms more or less seem to be due to some nerve irritation which may be localized or generalized. I advise you to consult a neurologist f...  Read Full »

Side Effects Of Phendimetrazine

Query: Hi doctor, I took thermogenic Phendimetrazine for two days. I am now experiencing shortness of breath and excessive yawning. I am also burping all the time. I stopped taking the medicine six days ago and, yet I am still gasping for breath and experiencing these side effects. My doctor did an EKG an...  Read Full »


Dr. Saumya Mittal

Diabetologist, Family Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The symptoms of the query are quite suggestive of the side effects of the medicine Phendimetrazine, an appetite suppressant. The symptoms should go away. However, it may take up to 15 days. Yes, the side effects can come within 2 days. Also, this side effect is well kn...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.